Equipartitioning Common Domains of Non-Atomic Measures.
Mathematische Zeitschrift, Tome 189 (1985), pp. 415-420
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1985__189_173590,
author = {Theodore P. Hill},
title = {Equipartitioning {Common} {Domains} of {Non-Atomic} {Measures.}},
journal = {Mathematische Zeitschrift},
pages = {415--420},
year = {1985},
volume = {189},
zbl = {0548.60021},
url = {http://geodesic.mathdoc.fr/item/MZ_1985__189_173590/}
}
Theodore P. Hill. Equipartitioning Common Domains of Non-Atomic Measures.. Mathematische Zeitschrift, Tome 189 (1985), pp. 415-420. http://geodesic.mathdoc.fr/item/MZ_1985__189_173590/